Alert archive / Washington / Small Craft Advisories in 2016

Small Craft Advisory 13, NWS Seattle, WA

January 17, 2016

NWS Seattle, WA issued this small craft advisory at Jan 17, 2016, 3:11 PM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2016, 3:11 PM PST (23:11 UTC)
Expired
Jan 18, 2016, 2:47 PM PST
In force
24 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

036 
WHUS76 KSEW 172311
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
311 PM PST SUN JAN 17 2016

PZZ170-173-176-180715-
/O.CAN.KSEW.SW.Y.0005.000000T0000Z-160118T1100Z/
/O.UPG.KSEW.GL.A.0004.160118T1800Z-160119T0200Z/
/O.NEW.KSEW.GL.W.0008.160118T2000Z-160119T0800Z/
/O.NEW.KSEW.SC.Y.0013.160117T2311Z-160118T2000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
311 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST MONDAY...
...GALE WARNING IN EFFECT FROM NOON MONDAY TO MIDNIGHT PST MONDAY
NIGHT...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM NOON MONDAY TO MIDNIGHT PST MONDAY NIGHT. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY
IS IN EFFECT UNTIL NOON PST MONDAY. THE GALE WATCH IS NO LONGER IN
EFFECT. 

* WIND/WAVES...SOUTH WIND RISING TO 25 TO 40 KNOTS MONDAY
  AFTERNOON. COMBINED SEAS 18 TO 22 FEET TONIGHT SUBSIDING TO 14
  TO 19 FEET ON MONDAY WITH A DOMINANT PERIOD OF 14 OR 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-180715-
/O.CAN.KSEW.SW.Y.0005.000000T0000Z-160118T1100Z/
/O.NEW.KSEW.SC.Y.0013.160117T2311Z-160118T2000Z/
/O.EXT.KSEW.GL.A.0004.160118T2000Z-160119T0800Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
311 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST MONDAY...
...GALE WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST MONDAY. 

* WIND/WAVES...SOUTH WIND RISING TO 25 TO 35 KNOTS MONDAY
  AFTERNOON AND EVENING. COMBINED SEAS 18 TO 20 FEET TONIGHT
  SUBSIDING TO 14 TO 17 FEET ON MONDAY WITH A DOMINANT PERIOD OF
  14 OR 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING
THEIR PLANS.

&&

$$

PZZ132-180715-
/O.CAN.KSEW.SC.Y.0012.000000T0000Z-160118T0200Z/
/O.NEW.KSEW.SC.Y.0013.160118T2000Z-160119T1400Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
311 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 6 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 6 AM PST TUESDAY. 

* WIND AND WAVES...SOUTHEAST WIND 15 TO 30 KNOTS. WIND WAVES 3 TO
  6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-135-180015-
/O.CAN.KSEW.SC.Y.0011.000000T0000Z-160118T0200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
311 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS HAVE EASED BELOW 20 KNOTS.

$$

PZZ134-180715-
/O.NEW.KSEW.SC.Y.0013.160118T2000Z-160119T1400Z/
ADMIRALTY INLET-
311 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 6 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 6 AM PST TUESDAY. 

* WINDS/WAVES...SOUTHEAST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-180715-
/O.EXT.KSEW.RB.Y.0004.000000T0000Z-160119T0300Z/
GRAYS HARBOR BAR-
311 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 7 PM PST
MONDAY...

* WAVES/SEAS...COMBINED SEAS 14 TO 17 FEET. BAR CONDITIONS SEVERE WITH
  BREAKERS COVERING THE BAR.

* FIRST EBB...1100 PM PST TONIGHT

* SECOND EBB...1145 AM PST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-180715-
/O.EXT.KSEW.SW.Y.0005.000000T0000Z-160119T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
311 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 6 PM
PST MONDAY...

* WAVES...WEST SWELL 16 TO 19 FEET WITH A 15 TO 16 SECOND PERIOD
  SUBSIDING TO 12 TO 14 FEET WITH A 14 SECOND PERIOD ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
443 
WHUS76 KSEW 180445
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
845 PM PST SUN JAN 17 2016

PZZ150-153-156-181245-
/O.EXT.KSEW.SC.Y.0013.000000T0000Z-160118T1800Z/
/O.EXB.KSEW.GL.W.0008.160118T1800Z-160119T0800Z/
/O.UPG.KSEW.GL.A.0004.160118T2000Z-160119T0800Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
845 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST MONDAY...
...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT PST MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT PST MONDAY NIGHT.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WIND/WAVES...SOUTH WIND RISING TO 25 TO 35 KNOTS MONDAY AFTERNOON 
  AND EVENING. COMBINED SEAS 18 TO 20 FEET TONIGHT SUBSIDING TO 14 
  TO 17 FEET ON MONDAY WITH A DOMINANT PERIOD OF 14 OR 15 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-181245-
/O.EXT.KSEW.SC.Y.0013.000000T0000Z-160118T1800Z/
/O.EXT.KSEW.GL.W.0008.160118T1800Z-160119T0800Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
845 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST MONDAY...
...GALE WARNING NOW IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT PST
MONDAY NIGHT...

* WIND/WAVES...SOUTH WIND RISING TO 25 TO 40 KNOTS MONDAY 
  AFTERNOON. COMBINED SEAS 18 TO 22 FEET TONIGHT SUBSIDING TO 14 TO 
  19 FEET ON MONDAY WITH A DOMINANT PERIOD OF 14 OR 15 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-181245-
/O.EXT.KSEW.SW.Y.0005.000000T0000Z-160118T1800Z/
/O.EXB.KSEW.SC.Y.0013.160118T1700Z-160119T0800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
845 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 10 AM
PST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT PST
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT PST
MONDAY NIGHT. 

* WIND...BECOMING EAST TO SOUTHEAST 15 TO 25 KNOTS LATE MONDAY
  MORNING.

* WAVES...WEST SWELL 16 TO 19 FEET WITH A 15 TO 16 SECOND PERIOD 
  SUBSIDING TO 12 TO 14 FEET WITH A 14 SECOND PERIOD ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ110-181245-
/O.CON.KSEW.RB.Y.0004.000000T0000Z-160119T0300Z/
GRAYS HARBOR BAR-
845 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 PM
PST MONDAY...

* WAVES/SEAS...COMBINED SEAS 17 TO 20 FEET TONIGHT AND 14 TO 17
  FEET ON MONDAY. BAR CONDITIONS SEVERE WITH BREAKERS COVERING
  THE BAR.

* FIRST EBB...1100 PM PST TONIGHT

* SECOND EBB...1145 AM PST MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ132-134-181245-
/O.CON.KSEW.SC.Y.0013.160118T2000Z-160119T1400Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
845 PM PST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 6 AM
PST TUESDAY...

* WIND AND WAVES...SOUTHEAST WIND 15 TO 30 KNOTS. WIND WAVES 3 TO 6 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
837 
WHUS76 KSEW 181044
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
244 AM PST MON JAN 18 2016

PZZ150-153-156-170-173-176-181845-
/O.CON.KSEW.SC.Y.0013.000000T0000Z-160118T1800Z/
/O.CON.KSEW.GL.W.0008.160118T1800Z-160119T0800Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
244 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT PST TONIGHT...

* WIND/WAVES...SOUTH WIND RISING TO 25 TO 35 KNOTS THIS AFTERNOON
  AND EVENING. COMBINED SEAS 14 TO 16 FEET ON MONDAY WITH A
  DOMINANT PERIOD OF 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-181845-
/O.EXB.KSEW.SC.Y.0013.160118T2000Z-160119T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
244 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM PST TUESDAY. 

* WIND AND WAVES...SOUTHEAST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO
  5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-181845-
/O.EXB.KSEW.SC.Y.0013.160119T0200Z-160119T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
244 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PST
TUESDAY. 

* WIND AND WAVES...SOUTHEAST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO
  5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-181845-
/O.CON.KSEW.SW.Y.0005.000000T0000Z-160118T1800Z/
/O.EXT.KSEW.SC.Y.0013.160118T1700Z-160119T1100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
244 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
10 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
PST TUESDAY...

* WIND...BECOMING EAST TO SOUTHEAST 15 TO 25 KNOTS THIS MORNING.

* WAVES...WEST SWELL 14 TO 16 FEET WITH A DOMINANT PERIOD OF 15
  SECONDS SUBSIDING TO 12 TO 14 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-181845-
/O.EXT.KSEW.RB.Y.0004.000000T0000Z-160119T1100Z/
GRAYS HARBOR BAR-
244 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WAVES/SEAS...COMBINED SEAS 14 TO 17 FEET SUBSIDING TO  BAR
  CONDITIONS SEVERE WITH BREAKERS COVERING THE BAR DURING EBB
  CURRENTS.

* FIRST EBB...1145 AM PST TODAY.

* SECOND EBB...1200 AM PST TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ132-134-181845-
/O.EXT.KSEW.SC.Y.0013.160118T2000Z-160119T1100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
244 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 AM PST
TUESDAY...

* WIND AND WAVES...SOUTHEAST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO
  5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
579 
WHUS76 KSEW 181632
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
832 AM PST MON JAN 18 2016

PZZ150-153-156-170-173-176-190045-
/O.CAN.KSEW.SC.Y.0013.000000T0000Z-160118T1800Z/
/O.EXT.KSEW.GL.W.0008.160118T1632Z-160119T0800Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
832 AM PST MON JAN 18 2016

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* WIND/WAVES...SOUTH WIND RISING TO 25 TO 35 KT THIS AFTERNOON AND
  EVENING. COMBINED SEAS 14 TO 16 FT ON MONDAY WITH A DOMINANT
  PERIOD OF 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-190045-
/O.CAN.KSEW.SW.Y.0005.000000T0000Z-160118T1800Z/
/O.EXT.KSEW.SC.Y.0013.160118T1632Z-160119T1100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
832 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY...

* WIND...EAST 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-190045-
/O.EXB.KSEW.SC.Y.0013.160119T0000Z-160119T1100Z/
PUGET SOUND AND HOOD CANAL-
832 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM
PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST
TUESDAY. 

* WIND/WAVES...SOUTH WIND 15 TO 25 KT WITH WIND WAVES 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-190045-
/O.EXT.KSEW.SC.Y.0013.160119T0000Z-160119T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
832 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 AM PST TUESDAY...

* WIND/WAVES...EAST WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-190045-
/O.CON.KSEW.RB.Y.0004.000000T0000Z-160119T1100Z/
GRAYS HARBOR BAR-
832 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 AM
PST TUESDAY...

* WAVES/SEAS...COMBINED SEAS 14 TO 17 FEET SUBSIDING TO BAR 
  CONDITIONS SEVERE WITH BREAKERS COVERING THE BAR DURING EBB 
  CURRENTS. 

* FIRST EBB...1145 AM PST TODAY.

* SECOND EBB...1200 AM PST TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ132>134-190045-
/O.CON.KSEW.SC.Y.0013.160118T2000Z-160119T1100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
832 AM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PST TUESDAY...

* WIND/WAVES...SOUTHEAST WIND 15 TO 30 KT. WIND WAVES 2 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
594 
WHUS76 KSEW 182247
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
247 PM PST MON JAN 18 2016

PZZ150-153-156-170-173-176-190000-
/O.CAN.KSEW.GL.W.0008.000000T0000Z-160119T0800Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
247 PM PST MON JAN 18 2016

...GALE WARNING IS CANCELLED...

$$

PZZ110-190000-
/O.CAN.KSEW.RB.Y.0004.000000T0000Z-160119T1100Z/
GRAYS HARBOR BAR-
247 PM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED...

$$

PZZ130-132>134-190000-
/O.CAN.KSEW.SC.Y.0013.000000T0000Z-160119T1100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
247 PM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ131-135-190000-
/O.CAN.KSEW.SC.Y.0013.160119T0000Z-160119T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
PUGET SOUND AND HOOD CANAL-
247 PM PST MON JAN 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 9:25 AM PST, 5 hours 46 minutes earlier.

Area forecast discussion, Jan 17, 9:25 AM PST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
925 AM PST SUN JAN 17 2016

.SYNOPSIS...A FRONT IS OVER WESTERN WASHINGTON TODAY. A WEAK
FRONT WILL REACH THE AREA MONDAY NIGHT. ANOTHER SYSTEM MIGHT
MOVE THROUGH THE AREA TUESDAY AND TUESDAY NIGHT...BUT MOST OF
THE RAIN COULD STAY OVER OREGON. THERE SHOULD BE A BREAK IN
THE WEATHER DURING THE DAY WEDNESDAY BEFORE ANOTHER WET FRONTAL
SYSTEM ARRIVES WEDNESDAY NIGHT AND THURSDAY.

&&

.SHORT TERM...A MILD WET FRONTAL SYSTEM WILL MOVE THROUGH THE
AREA TODAY. WEAK HIGH PRESSURE WILL KEEP WRN WA MAINLY DRY ON
MONDAY. A WEAK FRONT ARRIVES MONDAY NIGHT. THE SYSTEM FOR TUE
MIGHT STAY SOUTH OF THE AREA AND THE LATEST 12Z GFS KEEPS WRN
WA DRY TIL LATE IN THE AFTERNOON WHEN SOME OF THE RAIN CLIPS
THE SRN PART OF WRN WA AS THE SYSTEM SHIFTS FROM OREGON INTO
ERN WA. WED SHOULD BE A DRY DAY BETWEEN SYSTEMS.

.LONG TERM...THURSDAY LOOKS WET AND MILD...ALTHOUGH ONCE AGAIN
EASTERLIES SHOULD KEEP THE PASSES AND AREAS NEAR THE CASCADE
CREST IN SNOW. FRIDAY COULD BE A BREAK BETWEEN SYSTEMS AND THEN
ANOTHER FRONT ARRIVES LATER FRIDAY NIGHT OR SAT MORNING.

&&

.AVIATION...A FRONTAL SYSTEM WILL MOVE THROUGH THE INTERIOR OF
WESTERN WASHINGTON MIDDAY. MOIST SOUTHWEST FLOW ALOFT. THE AIR MASS
IS MOIST AND STABLE...AND WILL BECOME SOMEWHAT UNSTABLE BEHIND THE FRONT
THIS AFTERNOON AND EVENING.

CEILINGS IN THE 4500 TO 6000 FOOT RANGE NORTH OF OLYMPIA IN THE INTERIOR
AND IN THE 2500 TO 3500 FOOT RANGE FROM OLYMPIA SOUTH OF THE INTERIOR AND
ALONG THE COAST. 2500 TO 3500 FOOT CEILINGS BECOMING MORE WIDESPREAD BEHIND
THE FRONT THIS AFTERNOON FOR A COUPLE OF HOURS. BY LATE AFTERNOON/EARLY
EVENING MOSTLY VFR CEILINGS...4000 TO 5000 FEET. POSSIBLE VISIBILITY
RESTRICTIONS KOLM SOUTHWARD AFTER 06Z TONIGHT.

KSEA...CEILINGS IN THE 4000 TO 5000 FOOT RANGE. CEILINGS LOWERING BRIEFLY
TO NEAR 2500 FEET IN SHOWERS THIS AFTERNOON. SOUTHEAST WIND 8 TO 12 KNOTS
BECOMING SOUTHERLY BEHIND THE FRONT AND REMAINING SOUTHERLY INTO EARLY
MONDAY MORNING. FELTON

&&

.MARINE...A VIGOROUS FRONTAL SYSTEM IN THE WILL MOVE THROUGH THE INLAND
WATERS MIDDAY. GALE WARNINGS ARE IN EFFECT FOR THE COASTAL
WATERS AND PARTS OF THE STRAIT WITH SMALL CRAFT ADVISORY CONDITIONS ELSEWHERE.
WINDS WILL DECREASE THIS AFTERNOON EXCEPT IN THE PUGET SOUND. SMALL CRAFT ADVISORY
CONDITIONS FOR HAZARDOUS SEAS WILL CONTINUE OVER THE COASTAL WATERS AND AT THE WEST
ENTRANCE TO THE STRAIT OF JUAN DE FUCA THROUGH TONIGHT.

TIDES ARE RUNNING ABOUT 0.8 TO A LITTLE OVER A FOOT ABOVE PREDICTED ASTRONOMICAL
VALUES IN THE INLAND WATERS FROM ABOUT PORT TOWNSEND SOUTHWARD
THROUGH PUGET SOUND AND HOOD CANAL. MINOR COASTAL FLOODING IS
EXPECTED FOR AN HOUR OR TWO AROUND HIGH TIDE UNTIL NOON.
CONDITIONS SHOULD BE JUST ABOUT THE SAME AS WHAT WAS
OCCURRED DURING THE SATURDAY MORNING HIGH TIDE.

SEAS ARE EXPECTED TO RISE TO 20 TO 23 FT AT 16 SECONDS LATE THIS AFTERNOON
AND TONIGHT ALONG THE COAST AS ANOTHER WAVE TRAIN DEVELOPING OFFSHORE MOVES
EASTWARD. A HIGH SURF ADVISORY REMAINS IN EFFECT FOR THE WASHINGTON COASTAL
ZONES THROUGH TONIGHT.

ANOTHER FRONTAL SYSTEM WILL MOVE EASTWARD THROUGH THE COASTAL WATERS
MONDAY AFTERNOON AND GALES ARE POSSIBLE IN ADVANCE OF THE FRONT FOR THE
COASTAL WATERS. A GALE WATCH REMAINS IN EFFECT FROM 10 AM MONDAY THROUGH
MONDAY AFTERNOON.

A SERIES OF SYSTEMS WILL CONTINUE MOVE THROUGH THE WATERS TUESDAY
THROUGH THE END OF THE WEEK. AT THIS TIME THE NEXT PERIOD OF GALES
AND POSSIBLE HIGH WAVES APPEARS TO BE WEDNESDAY NIGHT AND
THURSDAY...ALTHOUGH THE MODELS ARE HAVING TROUBLE HANDLING THE
INDIVIDUAL SYSTEMS MOVING TOWARD THE AREA. FELTON/ALBRECHT

&&

.HYDROLOGY...
RAINFALL OF 1.5 TO 2 INCHES WAS ENOUGH TO DRIVE THE SKOKOMISH
RIVER ABOVE FLOOD STAGE EARLY YESTERDAY EVENING. THE RIVER CRESTED
AROUND 1230 AM TODAY AND WILL GRADUALLY RECEDE. HOWEVER...MORE
RAIN IS ON THE WAY...SO IT IS UNLIKELY THAT THE RIVER WILL FALL
BELOW FLOOD STAGE OR...IF IT DOES...IT WILL BE BRIEF. ANOTHER 1 TO
2 INCHES OF RAIN IS FORECAST FOR THE BASIN FROM THE UPCOMING
PACIFIC STORM...WHICH HAS TAPPED INTO A PLUME OF MOISTURE
EMANATING FROM THE SUBTROPICS. ALSO...THE AIR MASS WAS RELATIVELY
MILD AHEAD OF THE FRONT /SNOW LEVEL AROUND 6K FT/.

THE FLOW PATTERN SHOULD REMAIN PROGRESSIVE THE NEXT 7 DAYS. ASIDE
FROM THE SKOKOMISH RIVER...FLOODING IS NOT EXPECTED ELSEWHERE
DURING THIS PERIOD.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNING IN EFFECT FOR THE SKOKOMISH RIVER IN MASON
	 COUNTY.

	 WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM TONIGHT FOR
	 THE CASCADES IN WHATCOM...SKAGIT...PIERCE...AND LEWIS
     COUNTIES.

	 HIGH SURF ADVISORY IN EFFECT UNTIL 4 AM MONDAY FOR THE
	 COAST.

	 COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TIL
	 NOON TODAY FOR THE SHORELINES BORDERING THE PUGET SOUND/
	 HOOD CANAL AND ADMIRALTY INLET.

PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 3 AM MONDAY
	 FOR THE GRAYS HARBOR BAR.

     GALE WARNING IN EFFECT UNTIL NOON TODAY FOR THE COASTAL WATERS.

     GALE WARNING IN EFFECT UNTIL 11 AM FOR THE CENTRAL AND EASTERN
     STRAIT.

	 SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE REMAINING WATERS.

     GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
	 AFTERNOON FOR THE COASTAL WATERS.

&&

WWW.WEATHER.GOV/SEATTLE

AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 8:50 PM PSTCoastal Flood AdvisorySEW15 hr
Jan 17, 2:52 AM PSTWinter Weather AdvisorySEW12 hr
Jan 17, 2:54 AM PSTGale WatchSEW18 hr
Jan 17, 2:54 AM PSTSmall Craft Advisory for Hazardous SeasSEW30 hr
Jan 17, 6:46 AM PSTSmall Craft AdvisorySEW8 hr
Jan 17, 3:11 PM PSTGale WarningSEW24 hr

Nearby

Small Craft Advisories in Washington, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.